MathSciNet Relay Station
MathSciNet bibliographic data
MR1976415 (2004c:35354) 35Q53 (35C05)
Feng, Zhaosheng; Wang, Xiaohui The first integral method to the two-dimensional Burgers-Korteweg-de Vries equation. Phys. Lett. A 308 (2003), no. 2-3, 173–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement